Next Article in Journal
Quantitative Trait Loci Mapping Problem: An Extinction-Based Multi-Objective Evolutionary Algorithm Approach
Next Article in Special Issue
Local Search Approaches in Stable Matching Problems
Previous Article in Journal
Extraction and Segmentation of Sputum Cells for Lung Cancer Early Diagnosis
Previous Article in Special Issue
Linear Time Local Approximation Algorithm for Maximum Stable Marriage

Stable Flows over Time

TU Berlin, Institut f¨ur Mathematik, Straße des 17. Juni 136, Berlin 10623, Germany
Author to whom correspondence should be addressed.
Algorithms 2013, 6(3), 532-545;
Received: 31 December 2012 / Revised: 27 July 2013 / Accepted: 9 August 2013 / Published: 21 August 2013
(This article belongs to the Special Issue Special Issue on Matching under Preferences)
In this paper, the notion of stability is extended to network flows over time. As a useful device in our proofs, we present an elegant preflow-push variant of the Gale-Shapley algorithm that operates directly on the given network and computes stable flows in pseudo-polynomial time, both in the static flow and the flow over time case. We show periodical properties of stable flows over time on networks with an infinite time horizon. Finally, we discuss the influence of storage at vertices, with different results depending on the priority of the corresponding holdover edges. View Full-Text
Keywords: stable matchings; stable flows; flows over time stable matchings; stable flows; flows over time
MDPI and ACS Style

Cseh, Á.; Matuschke, J.; Skutella, M. Stable Flows over Time. Algorithms 2013, 6, 532-545.

AMA Style

Cseh Á, Matuschke J, Skutella M. Stable Flows over Time. Algorithms. 2013; 6(3):532-545.

Chicago/Turabian Style

Cseh, Ágnes, Jannik Matuschke, and Martin Skutella. 2013. "Stable Flows over Time" Algorithms 6, no. 3: 532-545.

Find Other Styles

Article Access Map by Country/Region

Only visits after 24 November 2015 are recorded.
Back to TopTop